# SDR MASA200700885

- Difficulty date: December 14, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- Aircraft time: 29,098 hours, 26,557 cycles
- Engine: Pwa PW123D
- Engine time: 26,132 hours, 23,562 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Part number: 3014403
- Part serial: MM0169
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 13,575 hours, 12,601 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 2849 PHX - AUTO FEATHER ON LIGHT ILLUMINATED IN FLIGHT NR 2 NOT FEATHERING.  CHANGED NR 2 TSCU.
